JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COLLAR LEMMA IN QUATERNIONIC HYPERBOLIC MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COLLAR LEMMA IN QUATERNIONIC HYPERBOLIC MANIFOLD
Kim, Dae-Young;
  PDF(new window)
 Abstract
In this paper, we show that a short simple closed geodesic in quaternionic hyperbolic 2-manifold has an embedded tubular neighborhood whose width only depends on the length of the geodesic.
 Keywords
collar;quaternionic hyperbolic;tubular neighborhood;
 Language
English
 Cited by
 References
1.
W. M. Goldman, Complex Hyperbolic Geometry, Oxford Mathematical Mono- graphs, Oxford University Press, 1999

2.
J. Yueping, S. Kamiya, and J. R. Parker, Jorgensen's inequality for complex hy- perbolic space, Geom. Dedicata 97 (2003), 55-80 crossref(new window)

3.
D. Kim, Discreteness criterions of isometric subgroups for quaternionic hyperbolic space, Geom. Dedicata 106 (2004), 51-78 crossref(new window)

4.
D. Kim, On discrete groups of quaternionic hyperbolic motions, Phd Thesis, SNU, 2004

5.
I. Kim and J. R. Parker, Geometry of quaternionic hyperbolic manifolds, Math. Proc. Cambridge Philos. Soc. 135 (2003), no. 2, 291-320

6.
S. Markham and J. R. Parker, Collars in complex and quaternionic hyperbolic manifolds, Geom. Dedicata 97 (2003), 199-213 crossref(new window)

7.
R. Meyerhoff, A lower bound for the volume of hyperbolic 3-manifolds, Canad. J. Math. 39 (1987), no. 5, 1038-1056 crossref(new window)